Northern Lights Council - Virtual Day Camp / Summer Camp

Starting A Registration
How to start a new registration.
My Account - Part 1
My Account Basics
My Account - Part 2
Importing, Managing, and Using a Personal Roster
Parent Portal - Parents Guide
How parents can update registrations.

Virtual Day Camp / Summer Camp

Event Details

Many of our Scouts were not able to attend Cub Scout Day Camp, Cub Scout Adventure Camp or Scouts BSA Summer Camp this year. So we are planning this virtual event to gives Scouts from around the council a chance to get outdoors and do some fun activities.

 

 

 

 

Each Cub Scout will receive a Day Camp T-Shirt, patch and wood craft project. In addition, Cub Scouts will have the chance to do these fun activities and win prizes for participating:

  • Recycled Art Project 
  • Lean How to Lead a Song
  • Scavenger Hunt
  • Stretch & Jump Time 
  • Virtual Tour of Butler Outpost
  • Woodcraft Project 
  • Animal Presentation 
  • Campfire

Scouts BSA members will receive a Summer Camp T-shirt and patch. In addition Scouts will have the chance to earn prizes by participating in:

  • Pioneering project
  • Go for a Hike
  • Bicycle Trip
  • Fishing Contest
  • Earn a merit badge (Animation, American Heritage, Scouting Heritage and Reading will be offered)

Join our Virtual Campfire! Please submit your favorite Cub Scout skit or song for the Virtual Cub Scout Campfire by September 25th!

Drop your submission here.

 

Check back to this page often for updates on activities and how and when to participate (all activities will be done on Saturday between 9 am and 3 pm). Some will be online, many will be outdoors with photo submission to enter the contests.

Schedule of the Day 

 

9:00 am - Opening Welcome, Pledge & Overview of the Day (15 min)

 

9:15 am - Scavenger Hunt (30 min) –Who loves a scavenger hunt? In this activity you will be given objects to find in your home. Don’t be afraid to get creative. A boot can be something you wear in winter, a toy, or even the trunk of a car! 

 

9:30 am - Animation Merit Badge for Scouts BSA members (see attachment for connection info)

 

9:45 am - Recycled art project (30 min) – Are you ready to have fun and express yourself with found objects? Grab your glue and paper plates, And don’t forget those old paper towel rolls. Start saving your milk containers, and anything else you can cut glue or paint!!

 

10:15 am (60-90 min) - Lead a service project around your home that helps your family be more prepared for the winter season. Invite family members to assist you.

  

11:00 am - American Heritage Merit Badge for Scouts BSA members (see attachment for connection info)

 

1:00 pm - Scouting Heritage Merit Badge for Scouts BSA members (see attachment for connection info)

 

1:15-1:30 pm - Stretch & Jump Time (15 min) – Cub Scouts will get to learn more about physical fitness and take some time to stretch during the day.

 

1:45 pm - Woodcraft project (45 min) Follow along with Miss Erica to build your very own wooden planter trough. You will need a hammer and an adult buddy to assist you. 

 

2:30 pm - Visit the Farm (30 min) Visit the farm virtually with farmers who can give you all the answers to questions you’ve had about raising livestock.

 

2:30 pm - Reading Merit Badge for Scouts BSA members (see attachment for connection information)

When & Where
Go to Meeting
Saturday 10-03-2020 9:00 AM CT to 3:00 PM CT
More Information
Contact